# SDR ZW0A0108002

- Difficulty date: August 28, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE L1 DOOR SILL PLATE ATTACH ANGLE HAD CORROSION ON UPPER AND LOWER EDGE APPROXIMATELY STA 170 TO 190, LBL 57.  FABRICATED NEW FLOOR SUPPORT PER SPM 6-70-01, PAGE 2 AND 3, AND SRM 53-14-11.  INSTALLED PER SRM 51-30-5, SRM 51-30-2, AND SRM 51-60-0. INSTALLED NEW ANGLE FROM STOCK.
